# SDR SWAA2024110145586

- Difficulty date: October 5, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED ACCCES PANEL 341B LE STA 105.26 AT RT HORIZONTAL STABILIZER 2024-600586<[01] REPLACED LEADING EDGE RIB LOCATED ACCCES PANEL 341B LE STA 105.26 AT RT HORIZONTAL STABILIZER IAW B737-800 SRM 51-10-02; ITEM 9 AND SRM 51-40-02 AND DWG 186A1001 SHEET: 19 REV. -:; SEE INDIVIDUAL SINGS OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
